MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ehf2.12276

Медицинская библиотека · ESC heart failure · 2018

Chloroquine-induced cardiomyopathy: a reversible cause of heart failure.

Yogasundaram Haran, Hung Whitney, Paterson Ian D, Sergi Consolato, Oudit Gavin Y

Клинический случайПоддержка исследования: вне правительства СШАСтатьяПеревод в очереди

Аннотация

Chloroquine (CQ) and hydroxychloroquine (HCQ) are anti-rheumatic medications frequently used in the treatment of connective tissue disorders. We present the case of a 45-year-old woman with CQ-induced cardiomyopathy leading to severe heart failure. Electrocardiographic abnormalities included bifascicular block, while structural disease consisted of severe biventricular and biatrial hypertrophy. Appropriate diagnosis via endomyocardial biopsy led to cessation of CQ and subsequent dramatic improvement in symptoms and structural heart disease. Cardiac toxicity is an under-recognized adverse effect of CQ/HCQ leading to cardiomyopathy with concentric hypertrophy and conduction abnormalities, with the potential for significant morbidity and mortality. Predisposing factors for CQ/HCQ-induced cardiomyopathy have been proposed. CQ/HCQ cardiomyopathy is a phenocopy of Fabry disease, and α-galactosidase A polymorphism may account for some heterogeneity of disease presentation.

Для цитирования: Yogasundaram Haran, Hung Whitney, Paterson Ian D, Sergi Consolato, Oudit Gavin Y. Chloroquine-induced cardiomyopathy: a reversible cause of heart failure.. ESC heart failure. 2018. DOI: 10.1002/ehf2.12276.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.